# SDR AALA202211258541

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737-8
- Aircraft serial: 30079
- Aircraft time: 60,524 hours, 24,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR GUST LOCK BUTTON MISSING. REPLACED R1 DOOR LATCH RELEASE MECHANISM PER AMM 20-50-11.
